# SDR CA990119005

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld F27F
- Engine: Rroyce DART5297E
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Transformer
- Part number: P321B95B
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

(CAN) RESISTANCE ON WINDSHIELD HAD INCREASED.  NEW WINDOW ORDERED.  NEXT APPLICATION OF WINDSHIELD HEAT, THE TRANSFORMER OVERHEATED AND FILLED THE COCKPIT WITH SMOKE.  REPLACED.
